# SDR SWAA2013062717645

- Difficulty date: June 26, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 25,530 hours, 15,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID OVERHEAD CABIN EMERGENCY EXIT SIGN MOUNT BROKEN.  R&R SIGN ASSEMBLY IAW AMM.
